| Catalog Number |
SCX-255 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hematoma (1884)
| Date of Event |
12/31/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of hematoma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: hematoma.
Event or Problem Description
Healthcare professional reported "patient had hematoma, when explanted to remove hematoma implant was deformed on one side" and "patient had a hematoma, at the time of removal of hematoma the implant was removed & noticed it was deformed on one side.Patient is very thin and implant was noticeably deformed".This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, a6, b3.
Event or Problem Description